Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Drug interactions with Viagra
Mar 26, 2003

Regarding the patient who had ED and headaches with sildenafil, one explanation may be that his sildenafil dose was too high. Two of his antiretrovirals, lopinavir and amprenavir,interfere with hepatic metabolism of sildenafil. I have seen recommendations to take either 12.5 mg of 25 as a starting dose.

Response from Dr. Henry

Correct-ritonavir and other PIs can interact with Viagra causing very high levels with more side effects. Reduced doses of Viagra are recommended. KH



Previous
Niacin & Fish Oil amounts to take
Next
Steven-Johnsons syndrome

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement